# SDR AALA2018082879060

- Difficulty date: August 25, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 13,863 hours, 6,622 cycles
- System (JASC): 3710 · Vacuum Distribution System
- Part: Generator
- Part number: GEN0011
- Part serial: 3346
- Condition: Defective
- Location: Lav Vacuum
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. INBOUND CREW REPORTS ELECTRICAL SMELL RELATED TOO RIGHT HAND AFT LAVATORY AREA. REPLACED LAVATORY GENERATOR VACUUM PER AMM 38-31-64.
